On oscillation of solutions of nonlinear retarded differential equation of Emden-Fowler type

Rudolf Oláh

Czechoslovak Mathematical Journal (1984)

  • Volume: 34, Issue: 3, page 417-423
  • ISSN: 0011-4642

How to cite

top

Oláh, Rudolf. "On oscillation of solutions of nonlinear retarded differential equation of Emden-Fowler type." Czechoslovak Mathematical Journal 34.3 (1984): 417-423. <http://eudml.org/doc/13466>.

@article{Oláh1984,
author = {Oláh, Rudolf},
journal = {Czechoslovak Mathematical Journal},
keywords = {integral conditions; oscillatory solutions of retarded differential equations},
language = {eng},
number = {3},
pages = {417-423},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On oscillation of solutions of nonlinear retarded differential equation of Emden-Fowler type},
url = {http://eudml.org/doc/13466},
volume = {34},
year = {1984},
}

TY - JOUR
AU - Oláh, Rudolf
TI - On oscillation of solutions of nonlinear retarded differential equation of Emden-Fowler type
JO - Czechoslovak Mathematical Journal
PY - 1984
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 34
IS - 3
SP - 417
EP - 423
LA - eng
KW - integral conditions; oscillatory solutions of retarded differential equations
UR - http://eudml.org/doc/13466
ER -

References

top
  1. T. A. Canturia, Some notes on oscillation of solutions of differential equations with retarded argument, (Russian), Differencialnye Uravnenija, 16, No 2, (1980), 264-272. (1980) 
  2. T. A. Canturia, Integral conditions of oscillation of solutions of higher-order linear differential equations, (Russian), Differencialnye Uravnenija, 16, No 3, (1980), 470-482. (1980) 
  3. K. E. Foster R. C. Grimmer, 10.1016/0022-247X(80)90266-8, J. Math. Amal. Appl., 77, No 1, (1980), 150-164. (1980) Zbl0455.34053MR0591267DOI10.1016/0022-247X(80)90266-8
  4. L. T. Kirguradze, On oscillation of solutions of some ordinary differential equations, (Russian), Dokl. Akad. Nauk SSSR, 144, No 1, (1962), 33-36. (1962) 
  5. I. T. Kiguradze, The problem of oscillation of solutions of nonlinear differential equations, (Russian), Differencialnye Uravnenija, 7, No 8, (1965), 995-1006. (1965) Zbl0155.41802MR0194689
  6. L T. Kiguradze, On the oscillatory and monotone solutions of ordinary differential equations, Arch. Math., XIV, No 1, (1978), 21-44. (1978) Zbl0408.34033MR0512742
  7. R. G. Koplatadze T. A. Canturia, On oscillatory solutions of functional-differential equations, (Russian), Tbilisi, Tbilisi Univ. Press, 1977. (1977) 
  8. P. Marusiak, On oscillation of solutions of n-th order differential equations with retarded argument , (Russian), Differencialnye Uravnenija, 14, No 7, (1978), 1186-1191. (1978) MR0492727

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.